More than 50 IDF soldiers hospitalized over exposure to toxic jet fuel
Many of the soldiers serving in the Ramat David IDF base treated after complaining of dizziness, itchiness, with others evacuated as a safety precaution.
Over 50 Israel Defense Forces soldiers were lightly injured on Thursday after being exposed to toxic jet fuel.
The soldiers were evacuated from the Ramat David Israel Air Force base to Rambam Medical Center in Haifa after complaining of an itching sensation and dizziness, apparent side effects of exposure to Hydrazine, a substance used in both jet and rocket fuels.
While some soldiers arrived at the hospital to be treated for their reported symptoms, others were evacuated by military authorities as a safety precaution to stave off further inhalations.
Army officials told Israel Radio that the military was looking into how the soldiers came in contact with the substance, which may have leaked out of its containers.